• Previous Article
    Semilinear nonlocal elliptic equations with critical and supercritical exponents
  • CPAA Home
  • This Issue
  • Next Article
    Scale-free and quantitative unique continuation for infinite dimensional spectral subspaces of Schrödinger operators
September  2017, 16(5): 1731-1740. doi: 10.3934/cpaa.2017084

Low Mach number limit of the full compressible Hall-MHD system

1. 

Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China

2. 

Department of Mathematics, Nanjing University, Nanjing 210093, China

3. 

Department of Mathematics, Hokkaido University, Sapporo, 060-0810, Japan

F. Li is the corresponding author

Received  October 2016 Revised  April 2017 Published  May 2017

In this paper we study the low Mach number limit of the full compressible Hall-magnetohydrodynamic (Hall-MHD) system in $\mathbb{T}^3$. We prove that, as the Mach number tends to zero, the strong solution of the full compressible Hall-MHD system converges to that of the incompressible Hall-MHD system.

Citation: Jishan Fan, Fucai Li, Gen Nakamura. Low Mach number limit of the full compressible Hall-MHD system. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1731-1740. doi: 10.3934/cpaa.2017084
References:
[1]

T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73.  doi: 10.1007/s00205-005-0393-2.  Google Scholar

[2]

W. CuiY. Ou and D. Ren, Incompressible limit of full compressible magnetohydrodynamic equations with well-prepared data in 3-D bounded domains, J. Math. Anal. Appl., 427 (2015), 263-288.  doi: 10.1016/j.jmaa.2015.02.049.  Google Scholar

[3]

D. Chae and M. Schonbek, On the temporal decay for the Hall-magnetohydrodynamic equations, J. Differential Equations, 255 (2013), 3971-3982.  doi: 10.1016/j.jde.2013.07.059.  Google Scholar

[4]

D. ChaeP. Degond and J.-L. Liu, Well-posedness for Hall-magnetohydrodynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 555-565.  doi: 10.1016/j.anihpc.2013.04.006.  Google Scholar

[5]

D. Chae and J. Lee, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, J. Differential Equations, 256 (2014), 3835-3858.  doi: 10.1016/j.jde.2014.03.003.  Google Scholar

[6]

M. Dai, Regularity criterion for the 3D Hall-magneto-hydrodynamics, J. Differential Equations, 261 (2016), 573-591.  doi: 10.1016/j.jde.2016.03.019.  Google Scholar

[7]

C. DouS. Jiang and Y. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398.  doi: 10.1016/j.jde.2014.09.017.  Google Scholar

[8]

B. Ducomet and E. Feireisl, The equations of magnetohydrodynamics: on the interaction between matter and radiation in the evolution of gaseous stars, Comm. Math. Phys., 266 (2006), 595-629.  doi: 10.1007/s00220-006-0052-y.  Google Scholar

[9]

J. FanA. AlsaediT. HayatG. Nakamura and Y. Zhou, On strong solutions to the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 22 (2015), 423-434.  doi: 10.1016/j.nonrwa.2014.10.003.  Google Scholar

[10]

J. FanB. AhmadT. Hayat and Y. Zhou, On well-posedness and blow-up for the full compressible Hall-MHD system, Nonlinear Anal. Real World Appl., 31 (2016), 569-579.  doi: 10.1016/j.nonrwa.2016.03.003.  Google Scholar

[11]

J. FanY. GukuotoG. Nakamura and Y. Zhou, Regularity criteria for the incompressible Hall-MHD system, ZAMM Z. Angew. Math. Mech., 95 (2015), 1156-1160.  doi: 10.1002/zamm.201400102.  Google Scholar

[12]

J. FanF. Li and G. Nakamura, Regularity criteria for the incompressible Hall-magnetohydrodynamic equations, Nonlinear Anal., 109 (2014), 173-179.  doi: 10.1016/j.na.2014.07.003.  Google Scholar

[13]

J. Fan and W. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.  doi: 10.1016/j.nonrwa.2007.10.001.  Google Scholar

[14]

J. Fan and W. Yu, Global variational solutionis to the compressible magnetohydrodynamic equations, Nonlinear Anal., 69 (2008), 3637-3660.  doi: 10.1016/j.na.2007.10.005.  Google Scholar

[15]

M. Fei and Z. Xiang, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics with horizontal dissipation J. Math. Phys. , 56 (2015), 051504, 13 pp. doi: 10.1063/1.4921653.  Google Scholar

[16]

X. Hu and D. Wang, Global solutions to the three-demensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008), 255-284.  doi: 10.1007/s00220-008-0497-2.  Google Scholar

[17]

X.-P. Hu and D.-H. Wang, Global existence and large-time behavior of solutions to the threedimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.  doi: 10.1007/s00205-010-0295-9.  Google Scholar

[18]

S. JiangQ. Ju and F. Li, Low Mach number limit of the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.  Google Scholar

[19]

S. JiangQ. JuF. Li and Z. Xin, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.  doi: 10.1016/j.aim.2014.03.022.  Google Scholar

[20]

G. Métivier and S. Schochet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158 (2001), 61-90.  doi: 10.1007/PL00004241.  Google Scholar

[21]

Y. Mu, Zero Mach number limit of the compressible Hall-magnetohydrodynamic equations Z. Angew. Math. Phys. , 67 (2016), Art. 1, 13 pp. doi: 10.1007/s00033-015-0604-0.  Google Scholar

[22]

J. M. Polygiannakis and X. Moussas, A review of magneto-vorticity induction in Hall-MHD plasmas, Plasma Phys. Control. Fusion, 43 (2001), 195-221.   Google Scholar

[23]

D. Shaikh and P. K. Shukla, 3D simulations of fluctuation spectra in the Hall-MHD plasma, Phys. Rev. Lett. , 102 (2009), 045004, 4pp. Google Scholar

[24]

D. Shaikh and G. P. Zank, Spectral features of solar wind turbulent plasma, Monthly Notices of the Royal Astronomical Society, 400 (2009), 1881-1891.   Google Scholar

[25]

S. ServidioaV. CarboneaL. PrimaveraaP. Veltria and K. Stasiewicz, Compressible turbulence in Hall magnetohydrodynamics, Planet. Space Sci., 55 (2007), 2239-2243.   Google Scholar

[26]

R. Wan and Y. Zhou, On global existence, energy decay and blow-up criteria for the Hall-MHD system, J. Differential Equations, 259 (2015), 5982-6008.  doi: 10.1016/j.jde.2015.07.013.  Google Scholar

[27]

X. Yang, Low Mach number limit of the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 25 (2015), 118-126.  doi: 10.1016/j.nonrwa.2015.03.007.  Google Scholar

[28]

W. M. Zajaczkowski, On nonstationary motion of a compressible barotropic viscous fluid with boundary slip condition, J. Appl. Anal., 4 (1998), 167-204.  doi: 10.1515/JAA.1998.167.  Google Scholar

show all references

References:
[1]

T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73.  doi: 10.1007/s00205-005-0393-2.  Google Scholar

[2]

W. CuiY. Ou and D. Ren, Incompressible limit of full compressible magnetohydrodynamic equations with well-prepared data in 3-D bounded domains, J. Math. Anal. Appl., 427 (2015), 263-288.  doi: 10.1016/j.jmaa.2015.02.049.  Google Scholar

[3]

D. Chae and M. Schonbek, On the temporal decay for the Hall-magnetohydrodynamic equations, J. Differential Equations, 255 (2013), 3971-3982.  doi: 10.1016/j.jde.2013.07.059.  Google Scholar

[4]

D. ChaeP. Degond and J.-L. Liu, Well-posedness for Hall-magnetohydrodynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 555-565.  doi: 10.1016/j.anihpc.2013.04.006.  Google Scholar

[5]

D. Chae and J. Lee, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, J. Differential Equations, 256 (2014), 3835-3858.  doi: 10.1016/j.jde.2014.03.003.  Google Scholar

[6]

M. Dai, Regularity criterion for the 3D Hall-magneto-hydrodynamics, J. Differential Equations, 261 (2016), 573-591.  doi: 10.1016/j.jde.2016.03.019.  Google Scholar

[7]

C. DouS. Jiang and Y. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398.  doi: 10.1016/j.jde.2014.09.017.  Google Scholar

[8]

B. Ducomet and E. Feireisl, The equations of magnetohydrodynamics: on the interaction between matter and radiation in the evolution of gaseous stars, Comm. Math. Phys., 266 (2006), 595-629.  doi: 10.1007/s00220-006-0052-y.  Google Scholar

[9]

J. FanA. AlsaediT. HayatG. Nakamura and Y. Zhou, On strong solutions to the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 22 (2015), 423-434.  doi: 10.1016/j.nonrwa.2014.10.003.  Google Scholar

[10]

J. FanB. AhmadT. Hayat and Y. Zhou, On well-posedness and blow-up for the full compressible Hall-MHD system, Nonlinear Anal. Real World Appl., 31 (2016), 569-579.  doi: 10.1016/j.nonrwa.2016.03.003.  Google Scholar

[11]

J. FanY. GukuotoG. Nakamura and Y. Zhou, Regularity criteria for the incompressible Hall-MHD system, ZAMM Z. Angew. Math. Mech., 95 (2015), 1156-1160.  doi: 10.1002/zamm.201400102.  Google Scholar

[12]

J. FanF. Li and G. Nakamura, Regularity criteria for the incompressible Hall-magnetohydrodynamic equations, Nonlinear Anal., 109 (2014), 173-179.  doi: 10.1016/j.na.2014.07.003.  Google Scholar

[13]

J. Fan and W. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.  doi: 10.1016/j.nonrwa.2007.10.001.  Google Scholar

[14]

J. Fan and W. Yu, Global variational solutionis to the compressible magnetohydrodynamic equations, Nonlinear Anal., 69 (2008), 3637-3660.  doi: 10.1016/j.na.2007.10.005.  Google Scholar

[15]

M. Fei and Z. Xiang, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics with horizontal dissipation J. Math. Phys. , 56 (2015), 051504, 13 pp. doi: 10.1063/1.4921653.  Google Scholar

[16]

X. Hu and D. Wang, Global solutions to the three-demensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008), 255-284.  doi: 10.1007/s00220-008-0497-2.  Google Scholar

[17]

X.-P. Hu and D.-H. Wang, Global existence and large-time behavior of solutions to the threedimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.  doi: 10.1007/s00205-010-0295-9.  Google Scholar

[18]

S. JiangQ. Ju and F. Li, Low Mach number limit of the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.  Google Scholar

[19]

S. JiangQ. JuF. Li and Z. Xin, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.  doi: 10.1016/j.aim.2014.03.022.  Google Scholar

[20]

G. Métivier and S. Schochet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158 (2001), 61-90.  doi: 10.1007/PL00004241.  Google Scholar

[21]

Y. Mu, Zero Mach number limit of the compressible Hall-magnetohydrodynamic equations Z. Angew. Math. Phys. , 67 (2016), Art. 1, 13 pp. doi: 10.1007/s00033-015-0604-0.  Google Scholar

[22]

J. M. Polygiannakis and X. Moussas, A review of magneto-vorticity induction in Hall-MHD plasmas, Plasma Phys. Control. Fusion, 43 (2001), 195-221.   Google Scholar

[23]

D. Shaikh and P. K. Shukla, 3D simulations of fluctuation spectra in the Hall-MHD plasma, Phys. Rev. Lett. , 102 (2009), 045004, 4pp. Google Scholar

[24]

D. Shaikh and G. P. Zank, Spectral features of solar wind turbulent plasma, Monthly Notices of the Royal Astronomical Society, 400 (2009), 1881-1891.   Google Scholar

[25]

S. ServidioaV. CarboneaL. PrimaveraaP. Veltria and K. Stasiewicz, Compressible turbulence in Hall magnetohydrodynamics, Planet. Space Sci., 55 (2007), 2239-2243.   Google Scholar

[26]

R. Wan and Y. Zhou, On global existence, energy decay and blow-up criteria for the Hall-MHD system, J. Differential Equations, 259 (2015), 5982-6008.  doi: 10.1016/j.jde.2015.07.013.  Google Scholar

[27]

X. Yang, Low Mach number limit of the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 25 (2015), 118-126.  doi: 10.1016/j.nonrwa.2015.03.007.  Google Scholar

[28]

W. M. Zajaczkowski, On nonstationary motion of a compressible barotropic viscous fluid with boundary slip condition, J. Appl. Anal., 4 (1998), 167-204.  doi: 10.1515/JAA.1998.167.  Google Scholar

[1]

Ning Duan, Yasuhide Fukumoto, Xiaopeng Zhao. Asymptotic behavior of solutions to incompressible electron inertial Hall-MHD system in $ \mathbb{R}^3 $. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3035-3057. doi: 10.3934/cpaa.2019136

[2]

Jincheng Gao, Zheng-An Yao. Global existence and optimal decay rates of solutions for compressible Hall-MHD equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3077-3106. doi: 10.3934/dcds.2016.36.3077

[3]

Lan Zeng, Guoxi Ni, Yingying Li. Low Mach number limit of strong solutions for 3-D full compressible MHD equations with Dirichlet boundary condition. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5503-5522. doi: 10.3934/dcdsb.2019068

[4]

Zhong Tan, Huaqiao Wang, Yucong Wang. Time-splitting methods to solve the Hall-MHD systems with Lévy noises. Kinetic & Related Models, 2019, 12 (1) : 243-267. doi: 10.3934/krm.2019011

[5]

Baoquan Yuan, Xiaokui Zhao. Blowup of smooth solutions to the full compressible MHD system with compact density. Kinetic & Related Models, 2014, 7 (1) : 195-203. doi: 10.3934/krm.2014.7.195

[6]

Fucai Li, Yanmin Mu. Low Mach number limit for the compressible magnetohydrodynamic equations in a periodic domain. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 1669-1705. doi: 10.3934/dcds.2018069

[7]

Thomas Alazard. A minicourse on the low Mach number limit. Discrete & Continuous Dynamical Systems - S, 2008, 1 (3) : 365-404. doi: 10.3934/dcdss.2008.1.365

[8]

Paola Trebeschi. On the slightly compressible MHD system in the half-plane. Communications on Pure & Applied Analysis, 2004, 3 (1) : 97-113. doi: 10.3934/cpaa.2004.3.97

[9]

Donatella Donatelli, Bernard Ducomet, Šárka Nečasová. Low Mach number limit for a model of accretion disk. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3239-3268. doi: 10.3934/dcds.2018141

[10]

Jishan Fan, Fucai Li, Gen Nakamura. Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain. Conference Publications, 2015, 2015 (special) : 387-394. doi: 10.3934/proc.2015.0387

[11]

Fucai Li, Yanmin Mu, Dehua Wang. Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces. Kinetic & Related Models, 2017, 10 (3) : 741-784. doi: 10.3934/krm.2017030

[12]

Jingrui Su. Global existence and low Mach number limit to a 3D compressible micropolar fluids model in a bounded domain. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3423-3434. doi: 10.3934/dcds.2017145

[13]

Eduard Feireisl, Hana Petzeltová. Low Mach number asymptotics for reacting compressible fluid flows. Discrete & Continuous Dynamical Systems - A, 2010, 26 (2) : 455-480. doi: 10.3934/dcds.2010.26.455

[14]

Marion Acheritogaray, Pierre Degond, Amic Frouvelle, Jian-Guo Liu. Kinetic formulation and global existence for the Hall-Magneto-hydrodynamics system. Kinetic & Related Models, 2011, 4 (4) : 901-918. doi: 10.3934/krm.2011.4.901

[15]

Fei Chen, Boling Guo, Xiaoping Zhai. Global solution to the 3-D inhomogeneous incompressible MHD system with discontinuous density. Kinetic & Related Models, 2019, 12 (1) : 37-58. doi: 10.3934/krm.2019002

[16]

Xian-gao Liu, Xiaotao Zhang. Liouville theorem for MHD system and its applications. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2329-2350. doi: 10.3934/cpaa.2018111

[17]

Jishan Fan, Fucai Li, Gen Nakamura. Convergence of the full compressible Navier-Stokes-Maxwell system to the incompressible magnetohydrodynamic equations in a bounded domain. Kinetic & Related Models, 2016, 9 (3) : 443-453. doi: 10.3934/krm.2016002

[18]

Yu-Zhu Wang, Weibing Zuo. On the blow-up criterion of smooth solutions for Hall-magnetohydrodynamics system with partial viscosity. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1327-1336. doi: 10.3934/cpaa.2014.13.1327

[19]

Gabriel Deugoue. Approximation of the trajectory attractor of the 3D MHD System. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2119-2144. doi: 10.3934/cpaa.2013.12.2119

[20]

Junxiong Jia, Jigen Peng, Kexue Li. On the decay and stability of global solutions to the 3D inhomogeneous MHD system. Communications on Pure & Applied Analysis, 2017, 16 (3) : 745-780. doi: 10.3934/cpaa.2017036

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (28)
  • HTML views (12)
  • Cited by (1)

Other articles
by authors

[Back to Top]